# SDR MASA2015041312037

- Difficulty date: April 6, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 779 hours, 446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR PNEUMATIC ASSEMBLY PRESSURE LOW SERVICED.
